# SDR SWAA2021050663372

- Difficulty date: April 11, 2021
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N8614M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36908
- Aircraft time: 28,118 hours, 12,391 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 654A000358
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP.DOOR SURROUND BOTTOM WEB CORRODED 10' FWD OF AFT FRAME STA.440-492 RBL 26' WL 158 / EVALUATED CORROSION FWD CARGO COMPARTMENT DOOR SURROUND BOTTOM WEB STA 440-492 RBL 26 100% MATERIAL LOSS FOUND TO BE OUT OF LIMITS IAW B 737 SRM 53-30-15-1A-1 REMOVED AND REPLACED WEB P/N 654A0003-58 TAG # WN3051 IAW B 737 SRM 51-40-02-0G-0 AND DWG 143A8330 REV - P/N 143A8122-10
